Stability of precise Laplace's method under approximations ; applications
ESAIM: Probability and Statistics, Tome 3 (1999), pp. 67-88.
@article{PS_1999__3__67_0,
     author = {Guionnet, Alice},
     title = {Stability of precise {Laplace's} method under approximations ; applications},
     journal = {ESAIM: Probability and Statistics},
     pages = {67--88},
     publisher = {EDP-Sciences},
     volume = {3},
     year = {1999},
     zbl = {0932.60031},
     mrnumber = {1716132},
     language = {en},
     url = {http://www.numdam.org/item/PS_1999__3__67_0/}
}
TY  - JOUR
AU  - Guionnet, Alice
TI  - Stability of precise Laplace's method under approximations ; applications
JO  - ESAIM: Probability and Statistics
PY  - 1999
DA  - 1999///
SP  - 67
EP  - 88
VL  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/PS_1999__3__67_0/
UR  - https://zbmath.org/?q=an%3A0932.60031
UR  - https://www.ams.org/mathscinet-getitem?mr=1716132
LA  - en
ID  - PS_1999__3__67_0
ER  - 
Guionnet, Alice. Stability of precise Laplace's method under approximations ; applications. ESAIM: Probability and Statistics, Tome 3 (1999), pp. 67-88. http://www.numdam.org/item/PS_1999__3__67_0/

[1] M.A. Arcones and E. Gine, Limit Theorems for U-processes. Ann. Probab. 21 ( 1993) 1494-1542. | MR 1235426 | Zbl 0789.60031

[2] M.A. Arcones and E. Gine, On the bootstrap of U and V statistics. Ann. Stat. 20 ( 1992) 655-674. | MR 1165586 | Zbl 0760.62018

[3] G. Ben Arous and M. Brunaud, Méthode de Laplace : Étude variationnelle des fluctuations de diffusions de type "champ moyen". Stochastics 31-32 ( 1990) 79-144. | MR 1080535 | Zbl 0705.60046

[4] M.Sh. Birman, A proof of the Fredholm trace formula as an application of a simple embedding for kernels of integral operators of trace class in L2(ℝm). Lith-Mat-R-89-30 ( 1989).

[5] E. Bolthausen, Laplace approximation for sums of independent random vectors I. Prob. Th. Rel. Fields 72 ( 1986) 305-318. | MR 836280 | Zbl 0572.60007

[6] C. Borell, On the integrability of Banach space valued Walsh polynomials. Séminaire de probabilités XIII. Lecture Notes in Math. 721 ( 1979) 1-3. | EuDML 113213 | Numdam | MR 544777 | Zbl 0413.60002

[7] D.A. Dawson, Critical dynamics and fluctuations for a mean field model of cooperative behavior. J. Stat. Phys. 31 ( 1983) 247-308. | MR 711469

[8] A. De Acosta and E. Gine, Convergence of moments and related Functionals in the central limit Theorem in Banach spaces. Z. Wahrsch. Verw. Gebiete 48 ( 1979) 213-231. | MR 534846 | Zbl 0388.60008

[9] A. Dembo and O. Zeitouni, Large deviations techniques and Applications. Jones and Bartlett ( 1992). | MR 1202429 | Zbl 0793.60030

[10] J.D. Deuschel and D.W. Stroock, Large deviations. Academic press ( 1989). | MR 997938 | Zbl 0705.60029

[11] M. Hitsuda and H. Tanaka, Central limit Theorem for a simple diffusion model for interacting particles. Hiroshima Math. J. 11 ( 1981) 415-423. | MR 620546 | Zbl 0469.60097

[12] S. Kusuoka and Y. Tamura, Gibbs measures for mean field potentials. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 31 ( 1984). | MR 743526 | Zbl 0549.60099

[13] H.P. Mac Kean, Fluctuations in the kinetic theory of gases. Comm. Pure Appl. Math. 28 ( 1975) 435-455. | MR 395662

[14] K.R. Parthasarathy, Probability measures on Metric Spaces. Academic Press Inc., New York ( 1968). | MR 226684 | Zbl 0153.19101

[15] V.H. De La Pena, Decoupling and Khintchine's inequalities for U-statistics. Ann. Probab. 20 ( 1992) 1877-1892. | MR 1188046 | Zbl 0761.60014

[16] W. Rudin, Real and complex analysis, second edition, Springer. | MR 344043 | Zbl 0954.26001

[17] T. Shiga and H. Tanaka, Central limit Theorem for a System of markovian particles with mean field interaction. Z. Wahrsch. Verw. Gebiete 69 ( 1985) 439-459. | MR 787607 | Zbl 0607.60095

[18] B. Simon, Trace ideals and their applications. London Mathematical Society Lecture Notes series 35, Cambridge University press ( 1977). | MR 541149 | Zbl 0423.47001

[19] A.-S. Sznitman, Non linear reflecting diffusion process and the propagation of chaos and fluctuations associated. | Zbl 0547.60080

[20] H. Tanaka, Limit Theorems for certain diffusion processes, in Proc. of the Taniguchi Symp, Katata ( 1982) 469-488, Tokyo, Kinokuniya ( 1984). J. Funct. Anal. 56 1984) 311-336. | MR 780770 | Zbl 0552.60051